# SDR DXTA2017100300001

- Difficulty date: September 25, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800036
- Aircraft time: 10,573 hours, 7,024 cycles
- Engine: Pwc PW306C
- Engine time: 10,609 hours, 7,080 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EXPERIENCED A LOUD BANG FOLLOWED BY HEAVY VIBRATION DURING LEVEL FLIGHT AT 1500FT MSL WITH POWER SET BELOW CLIMB DETENT.  ENGINE CONTROL FAULT R CAS MESSAGE ILLUMINATED AND ITT WAS FLUCTUATING ERRATICALLY. ENGINE SHUTDOWN INFLIGHT, QRC WAS RUN, FOLLOWED BY ENGINE INOPERATIVE LANDING QRC.  EMERGENCY DECLARED.  OIL LEVEL LOW RT CAS MESSAGE ILLUMINATED ON APPROACH TO LANDING.  TAXIED CLEAR OF RUNWAY AND SHUTDOWN ARCFT.   FOUND NO EVIDENCE OF BIRD STRIKE OR OBVIOUS DAMAGE TO THE NR 2 ENGINE. THE FAN AND TURBINE  SECTION OF THE ENGINE WAS CLEAN AND APPEARED TO ROTATE FREELY.    REMOVED AND REPLACED THE RT ENGINE IGV ACTUATOR, FUEL CONTROL UNIT, IGV ACTUATOR FUEL PRESSURE TUBE STRAINERS AND FUEL FILTER. PERFORMED ENGINE GROUND RUNS, LEAK CHECKS AND OPS CHECKS WITH NO DISCREPANCIES NOTED IAW EMM 75-30-04, 73-20-01, 73-10-01, 71-00-00.
